Bubble gum flavored Advil recalled over dosage mislabeling
Pfizer has issued a recall for one of its Advil products made for children.
According to a release, the company is recalling the Children's Advil Suspension bubble gum flavored four-ounce bottles after customer complaints that the dosage cup provided is marked in teaspoons, while the instructions on the label are in milliliters.
"Pfizer concluded that the use of the product with an unmatched dosage cup marked in teaspoons rather than milliliters has a chance of being associated with potential overdose," the release states.
The most common systems associated with an ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision and dizziness.
The recalled product was distributed nationwide to wholesalers, distributors, and retailers from May 2018 to June 2018.
Click here for the full release.
Desktop NewsClick to open Continuous News in a sidebar that updates in real-time.
Louisiana Association of Fairs and Festivals hosts annual convention amid pageant controversy
Massive brush fire near Livingston Parish neighborhood burns 200 acres Saturday
Baton Rouge rapper's grave destroyed, leaving his mother to ask why
Second-annual 225 Festival celebrating capital region culture happening Sunday
Tiger fans storm the court after upset win against No. 17 Kentucky